


default search action
"Local Limit Theorems for Sums of Power Series Distributed Random Variables ..."
Ljuben R. Mutafchiev (1992)
- Ljuben R. Mutafchiev:
Local Limit Theorems for Sums of Power Series Distributed Random Variables and for the Number of Components in Labelled Relational Structures. Random Struct. Algorithms 3(4): 403-426 (1992)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.